sexologist-icon
Tetanus injection effects
I had taken TT injection 2 days back and the injection area had become hard, it started with the size of a coin and in 2 days the area has increased to size of my hand. Please note that I am also pregnant and took the TT injection on advice of my doctor. I am using ice pack for 10 min for 4-5 time a day from last 2 days. Please tell me if this is normal or I need to rush to hospital, also what can be done at home to reduce the effects.
168 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... I can understand your problem.. So many pregnant women get vaccinated for tetanus everday.. It's routine procedure without complication.you are complaining of complication.if it's mild swelling of pea size you can ignore. If swelling is large and hard in consistency hemotoma is a chance. You could have attached photo. Consult your doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Monocef injection side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.